# SDR DALA2019031801765

- Difficulty date: March 18, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 63,529 hours, 49,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L & R AFT EMERGENCY UPPER EXIT LIGHTS INOP. REMOVED & REPLACED ASSOCIATED BATTERY PACK LTS PER AMM 33-53. OPS CHECK GOOD. (LP5516259)
